Volume 7, Issue 4 (Vol. 7,No. 4, 2021)                   mmr 2021, 7(4): 699-713 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Akrami M H. Bifurcation and chaos in a discrete mutualism model with proportional harvesting rate. mmr 2021; 7 (4) :699-713
URL: http://mmr.khu.ac.ir/article-1-2933-en.html
Department of Mathematics, Yazd University , akrami@yazd.ac.ir
Abstract:   (748 Views)
In this paper, we use the Euler method to introduce a discrete mutualism model with proportional harvesting rate and analyze its dynamics. Using the center manifold theorem, we show that the model is subjected to a period-doubling bifurcation. Also, using the Maximal Lyapunov exponent, we show that the model is chaotic and then use the feedback control method to control the chaos in this model.
Full-Text [PDF 485 kb]   (200 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2019/04/8 | Revised: 2023/06/18 | Accepted: 2020/01/22 | Published: 2022/03/29 | ePublished: 2022/03/29

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb